Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2015, 3:38 PM MDT for Lincoln County, Colorado. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 3:38 PM MDT (21:38 UTC)
- Expired
- May 7, 2015, 4:45 PM MDT
- In force
- 67 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 2:11 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773 WUUS55 KBOU 072139 SVRBOU COC073-072245- /O.NEW.KBOU.SV.W.0012.150507T2138Z-150507T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 338 PM MDT THU MAY 7 2015 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO... * UNTIL 445 PM MDT * AT 338 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF HUGO...OR 21 MILES SOUTHEAST OF LIMON...MOVING NORTHEAST AT 15 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LINCOLN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3891 10359 3900 10362 3913 10340 3897 10328 TIME...MOT...LOC 2138Z 239DEG 11KT 3899 10352 HAIL...1.25IN WIND...<50MPH $$ KRIEDERMAN
2 follow-up statements
952 WWUS55 KBOU 072208 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 407 PM MDT THU MAY 7 2015 COC073-072245- /O.CON.KBOU.SV.W.0012.000000T0000Z-150507T2245Z/ LINCOLN CO- 407 PM MDT THU MAY 7 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR EAST CENTRAL LINCOLN COUNTY... AT 407 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF HUGO...OR 21 MILES SOUTHEAST OF LIMON...MOVING NORTHEAST AT 15 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LINCOLN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3893 10348 3904 10355 3913 10340 3897 10328 TIME...MOT...LOC 2207Z 239DEG 11KT 3904 10342 HAIL...1.25IN WIND...<50MPH $$ KRIEDERMAN
469
WWUS55 KBOU 072236
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
436 PM MDT THU MAY 7 2015
COC073-072246-
/O.EXP.KBOU.SV.W.0012.000000T0000Z-150507T2245Z/
LINCOLN CO-
436 PM MDT THU MAY 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 445 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3893 10348 3904 10355 3913 10340 3897 10328
TIME...MOT...LOC 2234Z 239DEG 11KT 3904 10342
$$
KRIEDERMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:15 PM MDT, 23 minutes earlier.
Area forecast discussion, May 7, 3:15 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 315 PM MDT THU MAY 7 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 300 PM MDT THU MAY 7 2015 A BUSY DAY AT THE NWS. WE HAVE STORMS ALONG THE PALMER DIVIDE THAT HAVE PRODUCED SEVERE HAIL...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM FOR THAT AREA. OTHER STORMS ARE ROLLING ACROSS THE FRONT RANGE FOOTHILLS. ALL MODELS SHOW THUNDERSTORMS INTO THIS EVENING...THEN SHOWERS AND A FEW THUNDERSTORMS OVERNIGHT OVER MUCH OF NORTHEAST COLORADO. HIGHEST POPS AND RAINFALL AMOUNTS -SHOULD BE OVER AND NEAR HIGHER TERRAIN. THERE WILL BE A COMPARATIVE LULL IN CONVECTIVE ACTIVITY FRIDAY MORNING ALTHOUGH LOW CLOUDS AND DRIZZLE MAY PERSIST...THEN ANOTHER ROUND OF CONVECTION IS ANTICIPATED FOR FRIDAY AFTERNOON FIRST OVER THE HIGHER TERRAIN...THEN SPREADING TO THE PLAINS. WE ARE GETTING A RESURGENCE OF LOW LEVEL UPSLOPE AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THIS WILL KEEP MOSTLY CLOUDY CONDITIONS ON THE PLAINS THROUGH TOMORROW WITH COOL AND MOIST CONDITIONS. LOWS TONIGHT WILL BE IN LOW TO MID 40S ON THE PLAINS...AND MAX TEMPS ONLY IN THE 50S. TOMORROW THE UPPER FLOW WILL CONTINUE TO BE FROM THE SOUTHWEST AS THE UPPER LOW MOVES TO THE SOUTHERN GREAT BASIN. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 200 PM MDT THU MAY 7 2015 THE MDLS ARE FAIRLY CONSISTENT WITH THE TIMING/TRACK OF THE NEXT STORM SYSTEM FRIDAY NIGHT THROUGH SUNDAY. FRIDAY NIGHT THE UPPER LOW IS PROGGED TO BE OVER SRN NEVADA AT 00Z SATURDAY WILL SHIFT TO NEAR THE FOUR CORNERS REGION BY 12Z SATURDAY. A WEAK DIFFLUENT SOUTHWESTERLY FLOW WILL BE PRESENT OVER THE REGION FRIDAY EVENING....WITH A STATIONARY FRONTAL BOUNDARY ALONG THE FRONT RANGE AND PALMER DIVIDE. SFC WINDS GENERALLY EAST-SOUTHEAST IN THE EVENING. SHOULD AGAIN BE DEALING WITH SHOWERS AND TSTMS OVER THE AREA AT THAT TIME. THE FLOW ALOFT WILL INCREASE AND BECOME MORE SOUTHERLY AFTER MIDNIGHT...WITH THE FOCUS FOR PCPN SHIFTING TO THE NORTH AND WEST. SATURDAY AND SATURDAY NIGHT...THE UPPER LOW IS PROGGED TO MOVE FROM THE FOUR CORNERS REGION AT 12Z SATURDAY AND STRENGTHEN AT THE SFC AND ALOFT AS IT MOVES INTO SOUTHEASTERN COLORADO BY 00Z SUNDAY. A STRONG AND DEEP SOUTH/SOUTHEASTERLY FLOW ALOFT WILL SET OVER OVER THE CWA THROUGH THE DAY. IN THE MOUNTAINS...SNOW WILL INCREASE IN COVERAGE AND INTENSITY BY THE AFTN...WITH THE FLOW ALOFT FAVORING ZONES 34 AND 37 INITIALLY. AS THE UPPER LOW SHIFT NORTH BETWEEN THE GOODLAND TO HUGO BY 06Z SATURDAY NIGHT...THE FLOW ALOFT WILL BE EAST/NORTHEASTERLY AND FAVOR ZONE 33. POTENTIAL SNOW AMOUNTS OF 10 TO 20 INCHES POSSIBLE IN ZONES 33 AND 34...SO MAY NEED TO ADDRESS THIS WITH A WINTER STORM WATCH. AS FAR THE THE FOOTHILLS ARE CONCERNED...PRIMARILY RAIN SHOWERS AND TSTMS THROUGH MID EVENING SATURDAY THEN A CHANGE OVER TO SNOW. LIQUID PCPN AMOUNTS OF 1 TO 2 INCHES WILL ADD TO THE ALREADY SATURATED SOILS. THE FOOTHILLS OF LARIMER COUNTY COULD RECEIVE THE BRUNT OF THE RAINFALL SO WL NEED TO KEEP AN EYE ON THE STREAMS/RIVERS THERE ESPECIALLY. ACROSS THE NORTHEAST PLAINS...THE LATEST FCST SOUNDINGS ARE INDICATING SOME SEVERE POTENTIAL WITH AROUND 1000 J/KG FOR DENVER FM THE GFS/NAM12 SOUNDING AROUND 21Z SATURDAY...WITH A STRONGLY SHEARED ENVIRONMENT. MODERATE TO STRONG MID AND UPPER LEVEL QG ASCENT FM 18Z SAT TO 00Z SUNDAY OVER THE NORTHEAST PLAINS...WITH WEAK TO MODERATE QG ASCENT AS THE SFC TOWARDS 00Z SUNDAY. AS A RESULT...WIDESPREAD SHOWERS AND TSTMS...SOME SEVERE...SATURDAY AFTERNOON AND EVENING. THE FOCUS FOR THE HEAVIER PCPN WILL SHIFT TO THE NORTHERN ZONES SATURDAY NIGHT. BY 12Z SUNDAY...THE UPPER/SURFACE LOW WILL BE NEARLY STACKED BY 12Z SUNDAY AS IT IS PROGGED TO SHIFT INTO SWRN NEBRASKA. A COLD AND STRONG NORTH/NORTHWESTERLY FLOW ALOFT OVER THE CWA. THE SNOW LEVEL IS PROGGED TO DROP IN THE 500-5500 FT LEVEL BY SUNDAY MORNING...IT MAY THEN SWITCH BACK TO A RAIN/SNOW MIX SUNDAY AFTERNOON. TOO MUCH UNCERTAINTY REGARDING THE SNOW LEVEL...BUT THE POTENTIAL FOR SNOW/BLOWING SNOW...ESPECIALLY NORTH AND EAST OF DENVER LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. STRONG DOWNSLOPE OFF THE CHEYENNE RIDGE COULD LIMIT SNOWFALL ALONG THE URBAN CORRIDOR...WITH THE EXCEPTION OF THE CHEYENNE RIDGE AND THE PALMER DIVIDE SOUTH OF DENVER. ASIDE FM POSSIBLY LARIMER COUNTY...THE FOOTHILLS MAY NOT SEE MUCH SNOW EITHER. SUNDAY NIGHT...DECREASING MOISTURE AND INCREASING STABILITY WILL ALLOW FOR MUCH OF THE PCPN TO COME TO AN END AS THE TROUGH MOVE INTO EASTERN SOUTH DAKOTA AND A RIDGE BUILDS IN FROM THE WEST. BOTTOM LINE...THE TREND FOR DRIER AND WARMER BY EARLY NEXT WEEK STILL LOOKS GOOD. && .AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON) ISSUED AT 200 PM MDT THU MAY 7 2015 THUNDERSTORMS SHOULD SPREAD FROM THE FOOTHILLS TO THE URBAN CORRIDOR LATE THIS AFTERNOON OR EARLY EVENING...AND VFR CONDITIONS WILL MIX WITH MVFR CEILINGS AND VISIBILITIES NEAR STORMS. LATER TONIGHT LOW CEILINGS SHOULD RETURN...SO WIDESPREAD SHOWERS AND MVFR TO IFR CONDITIONS WILL BECOME WIDESPREAD. INTO FRIDAY THERE WILL BE A COMPARATIVE LULL IN ACTIVITY...AND EARLY MORNING IFR/ MVFR CONDITIONS WILL BECOME VFR BY EARLY AFTERNOON...THEN ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE. && .HYDROLOGY... ISSUED AT 200 PM MDT THU MAY 7 2015 THE HIGHEST RAINFALL AMOUNTS TONIGHT ARE EXPECTED OVER THE PALMER DIVIDE AND FRONT RANGE FOOTHILLS. AN INCH TO INCH AND A HALF WILL BE LOCALLY POSSIBLE. WE WILL CLOSELY MONITOR PRECIPITATION NEAR BURN AREAS IN THE FOOTHILLS. LATER TONIGHT PRECIPITATION IS EXPECTED TO SPREAD ACROSS THE PLAINS. WE WILL HAVE A RELATIVE LULL IN ACTIVITY EARLY FRIDAY...THEN ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE FROM THE HIGHER TERRAIN TO URBAN CORRIDOR ON FRIDAY WITH ANOTHER ROUND OF RAIN ACROSS THE FOOTHILLS INTO THE URBAN CORRIDOR. CREEKS AND STREAMS WILL REMAIN ELEVATED FRIDAY NIGHT THROUGH SATURDAY NIGHT. THE NEXT SYSTEM WILL MOVE OUT OF THE SOUTHWEST AND INTO NORTHEAST COLORADO ON SATURDAY. UPSLOPE PRECIPITATION WILL DEVELOP IN THE FOOTHILLS...ESPECIALLY IN THE FOOTHILLS OF BOULDER AND LARIMER COUNTIES SATURDAY AFTERNOON AND EVENING. THE RAIN IS EXPECTED TO CHANGE OVER TO SNOW AFTER MIDNIGHT SATURDAY. && .BOU WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT FOR COZ033-034. && SHORT TERM...RTG LONG TERM...COOPER AVIATION...RTG HYDROLOGY...RTG
Hazardous weather outlook, May 7, 10:35 AM MDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1035 AM MDT THU MAY 7 2015 COZ030>051-081645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1035 AM MDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THE WET AND COOL WEATHER PATTERN ACROSS COLORADO WILL CONTINUE TODAY AND TONIGHT AS AN UPPER LEVEL WEATHER DISTURBANCE TRACKS OVER THE STATE LATER TODAY. A VERY MOIST AIRMASS REMAINS IN PLACE TODAY WHICH WILL FEED INTO DEVELOPING SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT FROM THE SHOWERS AND THUNDERSTORMS ESPECIALLY FROM THE PALMER DIVIDE TO THE HIGHER FRONT RANGE FOOTHILLS. ON THE PALMER DIVIDE...THE THUNDERSTORMS MAY BE STRONG ENOUGH TO PRODUCE LARGE HAIL OR DAMAGING WINDS. BRIEF FUNNEL CLOUDS OR SHORT-LIVED TORNADOES WILL ALSO BE POSSIBLE WITH THUNDERSTORMS OVER ELBERT...LINCOLN AND SOUTHERN WASHINGTON COUNTIES. THE SNOW LEVEL WILL BE AROUND 10 THOUSAND FEET THROUGH TONIGHT WITH A FEW INCHES OF SNOW ACCUMULATING ABOVE TIMBERLINE. THE MOUNTAIN PASSES WILL MAINLY BE WET BUT COULD HAVE SOME SLUSH AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ON FRIDAY WITH SOME HEAVY RAIN POSSIBLE IN THE FOOTHILLS AND ACROSS NORTHEAST COLORADO. RAINFALL AMOUNTS UP TO AN INCH WILL BE POSSIBLE WITH UP 2 INCHES IN A FEW SPOTS OVER THE PLAINS. SOME MINOR FLOODING WILL BE POSSIBLE DUE TO SATURATED SOILS. IN THE MOUNTAINS THERE WILL BE SOME SNOW ABOVE 10000 FEET WITH ACCUMULATIONS OF 2 TO 4 INCHES POSSIBLE. FOR SATURDAY THROUGH SATURDAY NIGHT A STORM SYSTEM WILL MOVE FROM NORTHEAST ARIZONA INTO SOUTHEAST COLORADO AND THEN INTO NORTHWEST KANSAS BY EARLY SUNDAY. AS THIS SYSTEM MOVES ACROSS THE AREA THERE WILL BE MORE RAIN AND A FEW THUNDERSTORMS ON SATURDAY WITH HEAVY SNOW POSSIBLE IN THE MOUNTAINS AND FOOTHILLS. BY SATURDAY NIGHT COLDER TEMPERATURES WILL MOVE INTO NORTHEAST COLORADO WHICH WILL ALLOW FOR RAIN TO CHANGE TO SNOW. DEPENDING ON HOW QUICKLY THE RAIN CHANGES TO SNOW THERE COULD BE SOME POTENTIAL FOR HEAVY WET SNOW ALONG THE FRONT RANGE AND ACROSS PORTIONS OF THE PLAINS INTO EARLY SUNDAY. TRAVEL IN THE MOUNTAINS AND FOOTHILLS MAY BECOME DIFFICULT AT TIMES DUE TO SNOW COVERED ROADS...ESPECIALLY SATURDAY THROUGH SATURDAY NIGHT. A DRYING TREND IS EXPECTED BY EARLY NEXT WEEK AS AN UPPER RIDGE BUILDS OVER UTAH AND WESTERN COLORADO. TEMPERATURES WILL ALSO GRADUALLY RETURN TO SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY FOR THUNDERSTORMS THAT DEVELOP ON THE PALMER DIVIDE. REPORTS OF HEAVY RAINFALL WILL ALSO BE APPRECIATED.
In the hours before
Special weather statement, May 7, 1:00 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
100 PM MDT THU MAY 7 2015
COZ047-071945-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
100 PM MDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELBERT AND CENTRAL
LINCOLN COUNTIES UNTIL 145 PM MDT...
AT 1259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHWEST OF KUTCH...OR 27 MILES SOUTHWEST OF LIMON...MOVING
EAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KUTCH.
LAT...LON 3891 10402 3892 10399 3896 10399 3901 10394
3910 10374 3910 10368 3890 10361 3887 10402
TIME...MOT...LOC 1859Z 259DEG 8KT 3893 10396
RTGLocal storm report, May 7, 1:54 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
154 PM MDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 9 WNW RAMAH 39.17N 104.32W
05/07/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, May 7, 2:53 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
253 PM MDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL SIMLA 39.14N 104.08W
05/07/2015 M1.50 INCH ELBERT CO TRAINED SPOTTER
0150 PM HAIL 9 WNW RAMAH 39.17N 104.32W
05/07/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:37 PM MDT | Areal Flood Advisory | BOU | Morgan, Weld | 3 hr |
| May 7, 1:00 PM MDT | Special Weather Statement | BOU | Lincoln | 45 min |
| May 7, 1:35 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 25 min |
| May 7, 2:03 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 27 min |
| May 7, 2:39 PM MDT | Winter Storm Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 39 hr |
| May 7, 4:44 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.